| Model Number |
CCU, ARTHREX SYNERGYUHD4, MATRIX |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/19/2023, it was reported by a sales representative via sems-06062352 that an ar-3200-0020 ccu connector is damaged.This was discovered during use with no patient harm.
Additional Manufacturer Narrative
(plate capacitor spring) this evaluation determined that the reported event occurred due to wear and tear on the plate capacitor spring.